# SDR DALA2018072404634

- Difficulty date: July 23, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 69,154 hours, 49,846 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK OF 1.250" LENGTH WAS FOUND ON RT HORIZONTAL STABILIZER UPPER AFT SKIN PANEL STA XH=-8.500. UPPER AFT SKIN WAS REPAIRED PER DWG SR09550028 REV D AND SRM 51-30-2 AND 51-30-5(ET). HFEC INSPECTION WAS ACCOMPLISHED ON RT HORIZONTAL STABILIZER UPPER AFT SKIN PANEL STA XH=-8.500 AND NO CRACKS WERE FOUND AFTER TRIM OUT PER NDT SPM 06-10-01.001.
